Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 364, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2007, 12:26 PM CDT for Douglas County, Pope County, Minnesota. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2007, 12:26 PM CDT (17:26 UTC)
- Expired
- Sep 20, 2007, 1:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Douglas County, MN, Pope County, MN
The radar
The Minneapolis radar (KMPX), 174 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 12:58 PM CDT | HAIL 1 | Starbuck, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 201726
SVRMPX
MNC041-121-201830-
/O.NEW.KMPX.SV.W.0364.070920T1726Z-070920T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 PM CDT THU SEP 20 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN WEST CENTRAL MINNESOTA...
POPE COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 130 PM CDT
* AT 1221 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF GLENWOOD...AND
MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
GLENWOOD...
ALEXANDRIA...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
LAT...LON 4594 9515 4593 9514 4556 9514 4555 9573
4586 9575 4597 9516
TIME...MOT...LOC 1726Z 243DEG 10KT 4567 9562
$$
LS/MDB2 follow-up statements
000
WWUS53 KMPX 201752
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1252 PM CDT THU SEP 20 2007
MNC041-121-201830-
/O.CON.KMPX.SV.W.0364.000000T0000Z-070920T1830Z/
DOUGLAS MN-POPE MN-
1252 PM CDT THU SEP 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR POPE AND DOUGLAS COUNTIES...
AT 1251 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING
WIND GUSTS. THIS STORM WAS LOCATED 4 MILES WEST OF VILLARD...OR
ABOUT 19 MILES WEST OF SAUK CENTRE...AND MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE HOLMES...GROVE LAKE...
WESTPORT...VILLARD...STARBUCK...SEDAN...OSAKIS...NELSON...LOWRY AND
LONG BEACH.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 4594 9515 4593 9514 4556 9514 4555 9573
4586 9575 4597 9516
TIME...MOT...LOC 1752Z 260DEG 31KT 4571 9533
$$
LS/MDB000
WWUS53 KMPX 201802
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
102 PM CDT THU SEP 20 2007
MNC041-121-201830-
/O.CON.KMPX.SV.W.0364.000000T0000Z-070920T1830Z/
DOUGLAS MN-POPE MN-
102 PM CDT THU SEP 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR POPE AND DOUGLAS COUNTIES...
AT 1258 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN STARBUCK WITH
THIS STORM.
AT 1259 PM CDT...THIS STORM WAS LOCATED NEAR VILLARD...OR ABOUT 14
MILES WEST OF SAUK CENTRE...AND MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE HOLMES...GROVE
LAKE...WESTPORT...VILLARD...SEDAN...OSAKIS...NELSON...LOWRY AND LONG
BEACH.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 4594 9515 4593 9514 4556 9514 4555 9573
4586 9575 4597 9516
TIME...MOT...LOC 1802Z 260DEG 31KT 4572 9521
$$
LSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 6:31 AM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Sep 20, 6:31 AM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 631 AM CDT THU SEP 20 2007 .DISCUSSION... FORECAST AREA ENTERING THE PUSH/PULL REGION BETWEEN DEPARTING SURFACE HIGH OVER NORTHEAST MINNESOTA AND NORTHERN WISCONSIN...AND APPROACHING LOW PRESSURE SYSTEM IN THE WESTERN DAKOTAS. EASTERLY SURFACE WINDS ARE HELPING TO KEEP DEW POINTS RELATIVELY LOW...WITH MID 40S TO LOW 50S IN MOST LOCALES. REGION OF CONVECTION IN THE EASTERN DAKOTAS AND NORTHWEST MINNESOTA IS ASSOCIATED WITH A 40-50KT LOW LEVEL JET...AND LOW/MID LEVEL THETA-E ADVECTION. THE SHORT TERM CONCERNS MOST DEFINITELY REVOLVE AROUND THE SEVERE CONVECTION POSSIBILITIES LATER TODAY. ITS A LITTLE BIT OF A TRICKY FORECAST...BECAUSE WE WILL DEFINITELY BE FIGHTING A CAPPING INVERSION OVER AT LEAST THE SOUTHERN PORTION OF THE FORECAST AREA...WITH 700 MB TEMPERATURES FROM 10-12C PROGGED. ANOTHER ISSUE IS THAT MOST OF THE UPPER SUPPORT...AND THE GREATEST SURFACE PRESSURE FALLS MOVE THROUGH NORTHERN MINNESOTA /ALTHOUGH THE SOUTHERN EDGE OF BOTH GRAZES THE NORTHERN PART OF THE FORECAST AREA. THE NOSE OF THE LOW LEVEL JET IS ALSO SOLIDLY NEAR THE INTERNATIONAL BORDER BY 00Z FRIDAY. NOW...MOST OF THIS THROWS THE TORNADIC THREAT INTO QUESTION...BUT NOT SEVERE CONVECTION AS A WHOLE. WE DO HAVE AN 80-90KT JETLET MOVING INTO WESTERN MINNESOTA NEAR MIDDAY...WHICH COUPLES QUITE NICELY WITH A 100-120KT JET IN ONTARIO. SHEAR PARAMETERS ARE QUITE STRONG...WHEN TAKING INTO ACCOUNT THE MID/UPPER LEVEL WINDS AND THE PREVAILING SOUTHEASTERLY LOW LEVEL WINDS. WITH THE STRENGTH OF THE LOW LEVEL WIND FIELD...WE DO EXPECT THAT 60+ SURFACE DEW POINTS WILL MAKE A RETURN TO AT LEAST WESTERN AND SOUTHERN MINNESOTA BY THE END OF THE DAY...WHICH SHOULD LEAD TO AT LEAST 2000 J/KG SBCAPES. THE THINKING HERE IS THAT A HAIL/WIND THREAT WILL BE A DEFINITE /SAY NORTH OF THE HIGHWAY 7 CORRIDOR/...BUT THE TORNADIC THREAT IS MUCH LESS SO /ALBEIT NOT ZERO...CONSIDERING HOW MUCH INSTABILITY AND SHEAR AREA HANGING AROUND/. OVERNIGHT...MCS SHOULD MOVE ACROSS THE NORTHERN PART OF THE FORECAST AREA...BEFORE DROPPING SOUTHEASTWARD OVER EAST CENTRAL MINNESOTA/WEST CENTRAL WISCONSIN AS A SECOND LOW LEVEL JET RACES UP FROM EASTERN NEBRASKA AND WESTERN IOWA. COLD FRONT MOVES THROUGH THE AREA FRIDAY...WHICH REALLY PLAYS HAVOC WITH THE HIGH TEMPERATURES ON FRIDAY. HAVE GONE WITH A 15 DEGREE GRADIENT ACROSS THE FORECAST AREA...WITH WELL ABOVE NORMAL TEMPERATURES LIKELY IN THE I-90 CORRIDOR AND IN WEST CENTRAL WISCONSIN. BLAST OF COLD ADVECTION BEHIND THE FRONT WILL LEAD TO GUSTY W TO NW WINDS FOR FRIDAY NIGHT. SURFACE HIGH PASSES QUICKLY THROUGH THE REGION...WITH NEXT SYSTEM SET TO IMPACT THE AREA SUNDAY NIGHT AND INTO EARLY NEXT WEEK. CHANGED LITTLE WITH RESPECT TO STORM TIMING...DESPITE THE FACT THAT THE 00Z GFS SPED THINGS UP A LITTLE. 00Z ECMWF CAME IN SIMILAR TO THE 19/12Z RUN...WHICH IS A BIT SLOWER THAN THE 00Z GFS. TEMPERATURES LOOK QUITE WARM ON SUNDAY...WITH STRONG SOUTHERLY WINDS RETURNING AHEAD OF THIS SYSTEM. && .AVIATION.../12Z TAFS/ CONCERN WITH THE TAFS IS LOCKING DOWN BEST WINDOWS OF TIME FOR CONVECTION AND ESTIMATING SRLY WIND GUSTS. STRONG UPGLIDE AND INCREASES IN ELEVATED INSTABILITY OVER THE ERN DAKOTAS WILL CONTINUE TO DRIVE T-STORMS INTO WRN MN THROUGH MID MORNING. THESE WILL SPREAD OVER AXN WITH SOME HAIL POSSIBLE GIVEN RADAR TRENDS. CONVECTION SHOULD BEGIN DWINDLING LATE IN THE MORNING AND INTO EARLY AFTN AS JET FADES. REDEVELOPMENT OF CONVECTION IS POSSIBLE IN WRN MN NEAR AND SOUTH OF AXN LATER THIS AFTN...WITH CAP BEING THE MAIN STIFLING POINT. FINALLY...AS MAJOR HEIGHT FALLS AND RESPONDING LLJ BEGIN WORKING INTO MN AGAIN TONIGHT...BETTER CHANCES OF T-STORMS CREEP UP AGAIN IN CTRL MN AND INTO WRN WI. HAVE GENERALLY USED 200FT PROJECTED WINDS BY THE 06Z NAM MODEL FOR SUSTAINED WIND SPEEDS AND UTILIZED THE TOP OF THE MIXED LAYER FOR GUSTS DURING TODAY AND THIS EVE. HAVE TWEAKED DOWN THESE SPEEDS IN AREAS WHERE MORE CLOUD COVER IS EXPECTED. GUSTS TO OVER 30 KTS AT RWF ARE VERY POSSIBLE THIS AFTN. ALSO IN THE IMMEDIATE FIRST FEW HOURS...IFR STRATUS HAS GOTTEN CAUGHT IN ERLY FLOW OVR CTRL WI AND IS ANTICIPATED TO SPREAD OVER EAU BUT DISSIPATE SOON AFTER AS HEATING BEGINS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && KAT/MTF
Hazardous weather outlook, Sep 20, 4:52 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 452 AM CDT THU SEP 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 211000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 452 AM CDT THU SEP 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER PARTS OF WEST CENTRAL MINNESOTA...SOME OF WHICH MAY BECOME CAPABLE OF PRODUCING ISOLATED LARGE HAIL AND DAMAGING WIND GUSTS. THESE STORMS SHOULD PUSH INTO NORTHERN MINNESOTA BY MIDDAY. ADDITIONAL THUNDERSTORMS...CONTAINING A GREATER LIKELIHOOD OF PRODUCING SEVERE WEATHER...ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING OVER WEST CENTRAL MINNESOTA...MOVING ACROSS PARTS OF CENTRAL AND SOUTHERN MINNESOTA...ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 7 CORRIDOR...THROUGH THE EVENING AND OVERNIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY DOWNPOURS WILL BE LIKELY WITH THESE STORMS. ISOLATED TORNADOES MAY ALSO OCCUR...ESPECIALLY IN WEST CENTRAL MINNESOTA TOWARD MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS ARE EXPECTED TO BE ONGOING ON FRIDAY MORNING...CONTINUING ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH MUCH OF THE DAY ON FRIDAY...ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS MORNING...BUT MAY BE NEEDED THIS AFTERNOON AND EVENING. KAT
In the hours before
Special weather statement, Sep 20, 10:43 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1043 AM CDT THU SEP 20 2007 MNZ048-049-055-057-201630- KANDIYOHI-POPE-STEARNS-SWIFT- 1043 AM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR STEARNS...POPE...AND KANDIYOHI COUNTIES UNTIL 1130 AM CDT... AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES EAST OF BENSON...OR 26 MILES WEST OF PAYNESVILLE...AND MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO GILCHRIST...SUNBURG...BELGRADE...AND BROOTEN. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. THE NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LS/MDB
Local storm report, Sep 20, 11:19 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 AM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM TSTM WND DMG BENSON 45.32N 95.61W
09/20/2007 SWIFT MN LAW ENFORCEMENT
TWO TREES DOWN IN TOWN. ONE BLOCKING A STREET.
&&
CARLYONSpecial weather statement, Sep 20, 11:20 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1120 AM CDT THU SEP 20 2007 MNZ048-049-057-201715- KANDIYOHI-POPE-STEARNS- 1120 AM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR STEARNS...POPE AND KANDIYOHI COUNTIES UNTIL 1215 PM CDT... AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF GLENWOOD...OR 23 MILES SOUTHWEST OF SAUK CENTRE...AND MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE SAUK CENTRE ...GILCHRIST...BROOTEN...ELROSA...AND ALBANY. PEOPLE IN NORTHERN KANDIYOHI...SOUTHEASTERN POPE AND WESTERN STEARNS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Sep 20, 11:44 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1144 AM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL 4 S BELGRADE 45.39N 95.00W
09/20/2007 E0.88 INCH KANDIYOHI MN LAW ENFORCEMENT
RELAYED VIA HAM RADIO.
1135 AM HAIL BROOTEN 45.50N 95.12W
09/20/2007 E0.88 INCH STEARNS MN LAW ENFORCEMENT
RELAYED VIA HAM RADIO.
&&
TDKLocal storm report, Sep 20, 12:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1205 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL MELROSE 45.68N 94.81W
09/20/2007 M0.75 INCH STEARNS MN AMATEUR RADIO
MEASURED 0.8 INCH DIAMETER.
&&
TDKSpecial weather statement, Sep 20, 12:06 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1206 PM CDT THU SEP 20 2007 MNZ056-057-201800- CHIPPEWA-KANDIYOHI- 1206 PM CDT THU SEP 20 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN KANDIYOHI AND CHIPPEWA COUNTIES UNTIL 100 PM CDT... AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WILLMAR TO 14 MILES SOUTHWEST OF WILLMAR TO 8 MILES NORTHEAST OF GRANITE FALLS...AND MOVING EAST AT 30 MPH. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR NORTHERN KANDIYOHI COUNTY UNTIL 1230 PM CDT. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THE NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PEOPLE IN EASTERN CHIPPEWA AND SOUTHERN KANDIYOHI COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:33 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 42 min |
| Sep 20, 8:11 AM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 34 min |
| Sep 20, 8:36 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 39 min |
| Sep 20, 8:43 AM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 47 min |
| Sep 20, 9:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 61 min |
| Sep 20, 10:14 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 31 min |
| Sep 20, 10:28 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Swift | 47 min |
| Sep 20, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 46 min |
| Sep 20, 10:58 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 44 min |
| Sep 20, 11:31 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 59 min |
| Sep 20, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 38 min |
| Sep 20, 1:04 PM CDT | Flash Flood Watch | MPX | Anoka, Benton, Carver, Chippewa, Chisago, Dakota and 23 more | 18 hr |
| Sep 20, 1:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 27 min |
| Sep 20, 1:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 61 min |
| Sep 20, 1:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 54 min |
| Sep 20, 2:01 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Morrison, Pope, Stearns, Todd | 6 hr |
| Sep 20, 2:20 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 25 min |
| Sep 20, 2:42 PM CDT | Tornado Warning | MPX | Benton, Sherburne | 33 min |
| Sep 20, 2:44 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Renville | 46 min |
| Sep 20, 2:47 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 58 min |
| Sep 20, 2:57 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Sherburne | 33 min |
| Sep 20, 3:13 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 16 min |
| Sep 20, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 63 min |
| Sep 20, 3:28 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 47 min |
| Sep 20, 3:54 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 35 min |
| Sep 20, 4:11 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 25 min |
| Sep 20, 4:13 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 47 min |
| Sep 20, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 63 min |
| Sep 20, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 53 min |
| Sep 20, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Ramsey, Scott | 60 min |
| Sep 20, 5:47 PM CDT | Tornado Warning | MPX | Hennepin, Scott | 31 min |
| Sep 20, 6:01 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 29 min |
| Sep 20, 6:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 53 min |
| Sep 20, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 34 min |
| Sep 20, 6:14 PM CDT | Tornado Warning | MPX | Dakota, Washington | 31 min |
| Sep 20, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 60 min |
| Sep 20, 6:51 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.